Ya know, the one that ran me over last night in my sleep?
I awoke this morning and hopped out of bed to find that my body seems to have taken an adventure into a giant cement mixer over night and without my permission. The culprit? Tasigna. That not-so-wonder drug (read: torture device) that I've been on again since finishing IVF last weekend. Migraine, muscle pain, cramps in the muscles in my face (yeah, did you know that can happen? it can and it feels like your cheeks have been replaced by those little rubber bands you get for braces) and fatigue. The kind that makes you wonder if you actually slept the night before.
We learned long ago that the only remedy for days like this is a combination of Gatorade, sweatpants and trashy movies. So, here I sit, in P's tee-shirt and my fav $10 (two sizes too big) jeans, chugging liquid of a color not present in nature and looking up showtimes for Sex and the City 2.
Yep, P is taking me to see SATC2. Ain't he a doll:)
The other thing we've learned is that this reaction usually indicates that my numbers are dropping again (after only 6 days on the drug, too) but we won't know until Wednesday when I see Dr. Raj.
In the meantime, flourescent liquid(gag) and Monolos (drool)!